| Model Number |
1000 |
| Medical Device Problem Codes |
Failure to Power Up (1476); Electrical Power Problem (2925)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.There was no report of patient use associated with the reported event.Upon evaluation of the customer's device, stryker observed that the device doesn't complete boot up cycle and does not power on.As a result, defibrillation therapy may be delayed or unavailable, if needed.
Additional Manufacturer Narrative
The device was returned to stryker for evaluation.Investigation found the device's digital pcba had failed.The customer received a replacement device.